# SDR JR2R2011071200278

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH610313713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R CORRODED AFT OF FS 349.  REMOVED AND REPLACED STRINGER IAW CRJ SRM 51-42-06, 51-42-21.
